# SDR 98UAL900178

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Engine: Pwa PW4077
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 50B927
- Condition: Stalled
- Location: Rt Engine
- Part time: 8,537 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EICAS (ENGINE INDICATION AND CREW ALERT SYSTEM) MESSAGE ENG OIL FILTER R DISPLAYED IN FLIGHT AT 1700Z.  AT 1920Z OIL PRESSURE STARTED DOWNWARD STEADILY UNTIL LOW PRESSURE LIGHT ILLUMINATED, SHUT DOWN ENGINE.  FOUND METAL ON ALL MAGNETIC CHIP DETECTORS AND OIL FILTER OF RIGHT ENGINE.  REMOVED ENGINE.  NR 1 BEARING FAILED.  MOST PROBABLE ORIGIN IS OUTER RACE.
